Alert archive / Nebraska / High Wind Warnings in 2025

High Wind Warning 7, NWS North Platte, NE

December 9, 202519 counties in Nebraska

NWS North Platte, NE issued this high wind warning at Dec 9, 2025, 9:32 AM MST for 19 counties in Nebraska. It took effect at Dec 9, 2025, 10:00 AM MST. It was in force for 17 hr. 22 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 9, 2025, 9:32 AM MST (16:32 UTC)
In effect from
Dec 9, 2025, 10:00 AM MST
Expired
Dec 10, 2025, 2:51 AM MST
In force
17 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 9, 1:30 PM MSTNON-TSTM WND GST 5918 E Crescent Lake Nwr, NEMesonet site reported 59 mph gust. Time estimated.
Dec 9, 1:30 PM MSTNON-TSTM WND GST 5918 E Crescent Lake Nwr, NEMesonet site reported 59 mph gust. Time estimated.
Dec 9, 2:19 PM MSTNON-TSTM WND GST 596 Wnw Oshkosh, NEPWS measured 59 mph wind gust.
Dec 9, 2:19 PM MSTNON-TSTM WND GST 596 Wnw Oshkosh, NEPWS measured 59 mph wind gust.
Dec 9, 4:29 PM MSTNON-TSTM WND GST 621 S Valentine, NE
Dec 9, 4:29 PM MSTNON-TSTM WND GST 621 S Valentine, NE
Dec 9, 5:52 PM MSTNON-TSTM WND GST 591 S Valentine, NE
Dec 9, 5:52 PM MSTNON-TSTM WND GST 591 S Valentine, NE
Dec 9, 6:00 PM MSTNON-TSTM WND GST 6021 S Merriman, NE
Dec 9, 6:00 PM MSTNON-TSTM WND GST 6021 S Merriman, NE
Dec 9, 6:05 PM MSTNON-TSTM WND GST 589 Se Mills, NE
Dec 9, 6:05 PM MSTNON-TSTM WND GST 589 Se Mills, NE
Dec 9, 6:15 PM MSTNON-TSTM WND GST 586 W Eli, NE
Dec 9, 6:15 PM MSTNON-TSTM WND GST 586 W Eli, NE
Dec 9, 6:39 PM MSTNON-TSTM WND GST 603 N Broken Bow, NE
Dec 9, 6:39 PM MSTNON-TSTM WND GST 603 N Broken Bow, NE
Dec 9, 6:56 PM MSTNON-TSTM WND GST 603 W Lewellen, NE
Dec 9, 6:56 PM MSTNON-TSTM WND GST 603 W Lewellen, NE
Dec 9, 7:00 PM MSTNON-TSTM WND GST 5910 Sse Thedford, NE
Dec 9, 7:00 PM MSTNON-TSTM WND GST 5910 Sse Thedford, NE
Dec 9, 8:05 PM MSTNON-TSTM WND GST 64Broken Bow, NE
Dec 9, 8:05 PM MSTNON-TSTM WND GST 64Broken Bow, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The text

As transmitted.

667 
WWUS73 KLBF 091632
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
1032 AM CST Tue Dec 9 2025

NEZ004-022-100000-
/O.NEW.KLBF.HW.W.0007.251209T1700Z-251210T0000Z/
Sheridan-Garden-
Including the cities of Oshkosh, Lewellen, Rushville, and Gordon
932 AM MST Tue Dec 9 2025

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 60 
  mph expected.

* WHERE...Garden and Sheridan Counties.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.

$$

For more information from the National Weather Service, visit 
www.weather.gov/lbf.

Taylor
6 follow-up statements
373 
WWUS73 KLBF 091655
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
1055 AM CST Tue Dec 9 2025

NEZ005-006-008-009-024>027-094-101200-
/O.EXB.KLBF.HW.W.0007.251209T1800Z-251210T1200Z/
Eastern Cherry-Keya Paha-Brown-Rock-Hooker-Thomas-Blaine-Loup-
Western Cherry-
Including the cities of Brewster, Springview, Thedford, Dunning,
Merriman, Cody, Valentine, Taylor, Mullen, Eli, Halsey, Rose,
Purdum, Kilgore, Bassett, and Ainsworth
1055 AM CST Tue Dec 9 2025 /955 AM MST Tue Dec 9 2025/

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM CST /5 AM MST/ WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of north central and west central Nebraska.

* WHEN...Until 6 AM CST /5 AM MST/ Wednesday.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.


$$

NEZ004-022-100000-
/O.CON.KLBF.HW.W.0007.251209T1700Z-251210T0000Z/
Sheridan-Garden-
Including the cities of Oshkosh, Lewellen, Rushville, and Gordon
955 AM MST Tue Dec 9 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Garden and Sheridan Counties.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.

$$

For more information from the National Weather Service, visit 
www.weather.gov/lbf.

Taylor
196 
WWUS73 KLBF 091710
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
1110 AM CST Tue Dec 9 2025

NEZ007-010-028-029-037-038-101200-
/O.EXB.KLBF.HW.W.0007.251209T2200Z-251210T1200Z/
Boyd-Holt-Garfield-Wheeler-Logan-Custer-
Including the cities of O'Neill, Spencer, Burwell, Atkinson,
Ericson, Bartlett, Stapleton, Broken Bow, Butte, and Lynch
1110 AM CST Tue Dec 9 2025

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST 
WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of central, north central, and west central 
  Nebraska.

* WHEN...From 4 PM this afternoon to 6 AM CST Wednesday.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.

$$

NEZ004-022-100000-
/O.CON.KLBF.HW.W.0007.000000T0000Z-251210T0000Z/
Sheridan-Garden-
Including the cities of Oshkosh, Lewellen, Rushville, and Gordon
1010 AM MST Tue Dec 9 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 60 
  mph expected.

* WHERE...Garden and Sheridan Counties.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.

$$

NEZ005-006-008-009-024>027-094-101200-
/O.CON.KLBF.HW.W.0007.251209T1800Z-251210T1200Z/
Eastern Cherry-Keya Paha-Brown-Rock-Hooker-Thomas-Blaine-Loup-
Western Cherry-
Including the cities of Brewster, Springview, Thedford, Dunning,
Merriman, Cody, Valentine, Taylor, Mullen, Eli, Halsey, Rose,
Purdum, Kilgore, Bassett, and Ainsworth
1110 AM CST Tue Dec 9 2025 /1010 AM MST Tue Dec 9 2025/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ 
WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of north central and west central Nebraska.

* WHEN...Until 6 AM CST /5 AM MST/ Wednesday.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.


$$

For more information from the National Weather Service, visit 
www.weather.gov/lbf.

Taylor
338 
WWUS73 KLBF 092050
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
250 PM CST Tue Dec 9 2025

NEZ023-035-036-100600-
/O.EXB.KLBF.HW.W.0007.251209T2050Z-251210T0600Z/
Grant-Arthur-McPherson-
Including the cities of Tryon, Hyannis, Arthur, and Ringgold
250 PM CST Tue Dec 9 2025 /150 PM MST Tue Dec 9 2025/

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ 
TONIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Arthur, Grant, and McPherson Counties.

* WHEN...Until midnight CST /11 PM MST/ tonight.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.

$$

NEZ004-022-100600-
/O.EXT.KLBF.HW.W.0007.000000T0000Z-251210T0600Z/
Sheridan-Garden-
Including the cities of Rushville, Gordon, Lewellen, and Oshkosh
150 PM MST Tue Dec 9 2025

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Garden and Sheridan Counties.

* WHEN...Until 11 PM MST this evening.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.

$$

NEZ005-006-008-009-024>027-094-100600-
/O.CON.KLBF.HW.W.0007.000000T0000Z-251210T1200Z/
Eastern Cherry-Keya Paha-Brown-Rock-Hooker-Thomas-Blaine-Loup-
Western Cherry-
Including the cities of Cody, Bassett, Halsey, Brewster,
Ainsworth, Valentine, Merriman, Purdum, Eli, Kilgore, Mullen,
Springview, Rose, Taylor, Dunning, and Thedford
250 PM CST Tue Dec 9 2025 /150 PM MST Tue Dec 9 2025/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ 
WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Portions of north central and west central Nebraska.

* WHEN...Until 6 AM CST /5 AM MST/ Wednesday.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.


$$

NEZ007-010-028-029-037-038-100600-
/O.CON.KLBF.HW.W.0007.251209T2200Z-251210T1200Z/
Boyd-Holt-Garfield-Wheeler-Logan-Custer-
Including the cities of Lynch, Bartlett, Broken Bow, O'Neill,
Ericson, Stapleton, Burwell, Butte, Spencer, and Atkinson
250 PM CST Tue Dec 9 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of central, north central, and west central 
  Nebraska.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

$$

For more information from the National Weather Service, visit 
www.weather.gov/lbf.

Taylor
528 
WWUS73 KLBF 100602
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
1202 AM CST Wed Dec 10 2025

NEZ004-022-023-035-036-100715-
/O.EXP.KLBF.HW.W.0007.000000T0000Z-251210T0600Z/
Sheridan-Garden-Grant-Arthur-McPherson-
Including the cities of Arthur, Oshkosh, Ringgold, Lewellen,
Tryon, Hyannis, Rushville, and Gordon
1202 AM CST Wed Dec 10 2025 /1102 PM MST Tue Dec 9 2025/

...HIGH WIND WARNING HAS EXPIRED...

The threat for high winds has ended across the eastern Nebraska 
Panhandle and portions of the western Sandhills.

$$

NEZ005-006-008-009-024>027-094-101200-
/O.CON.KLBF.HW.W.0007.000000T0000Z-251210T1200Z/
Eastern Cherry-Keya Paha-Brown-Rock-Hooker-Thomas-Blaine-Loup-
Western Cherry-
Including the cities of Ainsworth, Valentine, Mullen, Taylor,
Springview, Dunning, Halsey, Cody, Rose, Brewster, Kilgore,
Merriman, Bassett, Eli, Purdum, and Thedford
1202 AM CST Wed Dec 10 2025 /1102 PM MST Tue Dec 9 2025/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ 
EARLY THIS MORNING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Portions of north central and west central Nebraska.

* WHEN...Until 6 AM CST /5 AM MST/ early this morning.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.


$$

NEZ007-010-028-029-037-038-101200-
/O.CON.KLBF.HW.W.0007.000000T0000Z-251210T1200Z/
Boyd-Holt-Garfield-Wheeler-Logan-Custer-
Including the cities of Butte, Bartlett, Stapleton, Broken Bow,
Lynch, O'Neill, Ericson, Spencer, Atkinson, and Burwell
1202 AM CST Wed Dec 10 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS 
MORNING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of central, north central, and west central 
  Nebraska.

* WHEN...Until 6 AM CST early this morning.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles.

$$

For more information from the National Weather Service, visit 
www.weather.gov/lbf.

Buttler
640 
WWUS73 KLBF 100923
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
323 AM CST Wed Dec 10 2025

NEZ005-006-008-009-024>027-094-101030-
/O.CAN.KLBF.HW.W.0007.000000T0000Z-251210T1200Z/
Eastern Cherry-Keya Paha-Brown-Rock-Hooker-Thomas-Blaine-Loup-
Western Cherry-
Including the cities of Springview, Brewster, Merriman, Halsey,
Bassett, Dunning, Rose, Ainsworth, Taylor, Cody, Mullen,
Thedford, Kilgore, Eli, Purdum, and Valentine
323 AM CST Wed Dec 10 2025 /223 AM MST Wed Dec 10 2025/

...HIGH WIND WARNING IS CANCELLED...

The threat for high winds has ended.

$$

NEZ007-010-028-029-037-038-101200-
/O.CON.KLBF.HW.W.0007.000000T0000Z-251210T1200Z/
Boyd-Holt-Garfield-Wheeler-Logan-Custer-
Including the cities of Broken Bow, Butte, Stapleton, Bartlett,
Ericson, Burwell, Atkinson, Spencer, Lynch, and O'Neill
323 AM CST Wed Dec 10 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS 
MORNING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, north central, and west central 
  Nebraska.

* WHEN...Until 6 AM CST early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

$$

For more information from the National Weather Service, visit 
www.weather.gov/lbf.

Roberg
324 
WWUS73 KLBF 100951
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
351 AM CST Wed Dec 10 2025

NEZ007-010-028-029-037-038-101100-
/O.CAN.KLBF.HW.W.0007.000000T0000Z-251210T1200Z/
Boyd-Holt-Garfield-Wheeler-Logan-Custer-
Including the cities of Broken Bow, Butte, Stapleton, Bartlett,
Ericson, Burwell, Atkinson, Spencer, Lynch, and O'Neill
351 AM CST Wed Dec 10 2025

...HIGH WIND WARNING IS CANCELLED...

The threat for high winds has ended.

$$

For more information from the National Weather Service, visit 
www.weather.gov/lbf.

Roberg

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this high wind warning went out at Dec 9, 4:32 AM MST, 5 hours earlier. Its key messages:

  • Strong westerly winds this afternoon of 25 to 35 mph gusting up to 55 mph mainly near and west of Highway 83.
  • A fast moving cold front moves through this evening, with northwest winds at 25 to 35 mph with gusts up to 55 mph. The strongest winds tonight are expected near and east of a line from Valentine through Broken Bow.
  • Light precipitation, mainly in the form of light snow will be possible at times Wednesday night through Saturday morning. Little to no impacts are expected.
  • Much colder temperatures arrive Friday through Sunday with values as much as 10 to 20 degrees below normal. Wind chill values below zero each morning, mainly across north central Nebraska. Above normal temperatures expected to return Monday.
Area forecast discussion, Dec 9, 4:32 AM MST, 5 hours before
Area Forecast Discussion
National Weather Service North Platte NE
532 AM CST Tue Dec 9 2025

.KEY MESSAGES...

- Strong westerly winds this afternoon of 25 to 35 mph gusting
  up to 55 mph mainly near and west of Highway 83.

- A fast moving cold front moves through this evening, with
  northwest winds at 25 to 35 mph with gusts up to 55 mph. The
  strongest winds tonight are expected near and east of a line
  from Valentine through Broken Bow.

- Light precipitation, mainly in the form of light snow will be
  possible at times Wednesday night through Saturday morning.
  Little to no impacts are expected.

- Much colder temperatures arrive Friday through Sunday with
  values as much as 10 to 20 degrees below normal. Wind chill
  values below zero each morning, mainly across north central
  Nebraska. Above normal temperatures expected to return Monday.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 336 AM CST Tue Dec 9 2025

A strong clipper system will track from North Dakota today, into
southern Minnesota this evening. This will bring strong
westerly winds this afternoon from 25 to 35 mph with gusts up
top 55 mph to areas mainly west of Highway 83. The GFS bufkit
sounding shows the strongest winds aloft of 55 kts at 800mb.
Mixing down winds as strong as this support wind gusts up to 55
mph across the western Sandhills. Very warm H85 temperatures of
10 to 13C also support mild high temperatures from the upper
50s to mid 60s (20 to 25 degrees above normal). Will see
increasing mid and high clouds into the afternoon as a cold
front moves into northern NE late afternoon.

Tonight, a cold front will move quickly through the forecast
area this evening. Windy across the west 20 to 35 mph, while
very windy for areas near and east of a Valentine through Broken
Bow line tonight. Northwest winds of 25 to 35 mph with gusts up
to 55 mph expected. The HREF ensemble does show a 50 to 60
percent probability of gusts up to 55 mph, so will continue to
monitor.

A High Wind Warning is not expected this afternoon into tonight,
as most gusts should range from 40 to 50 mph, with a few gust up
to 55 mph.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 336 AM CST Tue Dec 9 2025

Northwest winds quickly diminish Wednesday morning, with a weak
pressure gradient and surface high pressure over the area. A
glancing blow of cooler air with highs from the mid 30s far
northeast zones to the upper 40s far southwest. A disturbance
moving from eastern MT into the western Dakotas in northwest
flow aloft to bring a slight chance for a rain/snow mix to the
northwest Sandhills in the afternoon. Low chance POPs for light
snow Wednesday night north central. Little accumulation
expected.

A strong push of warmer air into the area Thursday as surface
low pressure deepens from eastern WY into western NE. Highs
return to 55 to 65 across the west to the 40s northeast.

A cold front moves through Thursday night with colder highs
Friday from the low to mid 20s north, to 30s southwest. Just a
slight chance for light snow northern NE during this time. A
reinforcing shot of cold air Saturday with only teens in the
northeast and 30s southwest. Confidence for even colder
temperatures Saturday, as the operational ECMWF shows
temperatures as cold as the single digits and teens! Still a
slight chance for light snow northern Nebraska Friday night
into Saturday morning.

Warmer air poised to return Sunday as strong arctic high
pressure moves into the Mississippi Valley. High may warm into
the upper 30s to mid 40s west, with 40s to low 50s by Monday as
a large upper ridge over the Rockies builds into the region.

&&

.AVIATION /12Z TAFS THROUGH 12Z WEDNESDAY/...
Issued at 532 AM CST Tue Dec 9 2025

The main aviation concern will be strong gusty winds from late
this morning into tonight across western and north central
Nebraska. Westerly winds will gust to 30kts at KLBF from 18Z
into the evening hours. At KVTN, westerly winds will gust to
38kts this afternoon. Winds turn northwest early this evening
with gusts to 35kts at KVTN and 30kts at KLBF this evening.
Winds gradually diminish toward the end of the TAF period.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Roberg
Hazardous weather outlook, Dec 9, 3:23 AM MST, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
423 AM CST Tue Dec 9 2025

NEZ004>010-022>029-035>038-056>059-069>071-094-101030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
423 AM CST Tue Dec 9 2025 /323 AM MST Tue Dec 9 2025/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Today and tonight.

Strong westerly winds this afternoon of 25 to 35 mph gusting
up to 55 mph mainly near and west of Highway 83.

A fast moving cold front moves through this evening, with northwest
winds at 25 to 35 mph with gusts up to 55 mph tonight. The strongest
winds tonight are expected near and east of a line from Valentine
through Broken Bow.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light snow will be possible periodically Wednesday night through
Saturday morning. At this time, little to no accumulations are
expected.

Below zero wind chills are expected mainly during the early morning
hours Friday through Sunday across north central Nebraska.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

High Wind Warnings in Nebraska, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.